Items where Author is "Yuan, Chengjun"
Group by: Item Type | No Grouping Number of items: 3. Yuan, Chengjun and Jiang, Daqing and O'Regan, D. and Agarwal, Ravi (2012) Multiple positive solutions to systems of nonlinear semipositone fractional differential equations with coupled boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (13). pp. 1-17. ISSN 1417-3875 Yuan, Chengjun (2011) Multiple positive solutions for (n-1, 1)-type semipositone conjugate boundary value problems for coupled systems of nonlinear fractional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (13). pp. 1-12. ISSN 1417-3875 Yuan, Chengjun (2010) Multiple positive solutions for (n-1, 1)-type semipositone conjugate boundary value problems of nonlinear fractional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (36). pp. 1-12. ISSN 1417-3875 |